Novel results for global robust stability of delayed neural networks

Yucel E. , Arik S.

CHAOS SOLITONS & FRACTALS, vol.39, pp.1604-1614, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2007.06.052
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.1604-1614


This paper investigates the global robust convergence properties of continuous-time neural networks with discrete time delays. By employing suitable Lyapunov functionals, some sufficient conditions for the existence, uniqueness and global robust asymptotic stability of the equilibrium point are derived. The conditions can be easily verified as they can be expressed in terms of the network parameters only. Some numerical examples are also given to compare our results with previous robust stability results derived in the literature. (C) 2007 Elsevier Ltd. All rights reserved.